Blood Sugar Patient since 12 Year and using Metformin(1gm)+Glimipride and pioglitazone 15mg

My Age is 56(M). I am a diabetes patient since 12 year ago. previously my blood sugar level was in control, but now from 2-3 years, my FBS is 150-170mg and PPBS is 200-270 mg. My current sugar level is 170 and 268, which i got couple of days ago.

From few months i got to know that i have gall bladder stones. I want to that can this stone affect the blood sugar level.

I am also a High blood pressure

My Medication is as follows.

Metformin hydrochloride 1000mg + glimipride 2mg = 2 times a day

vildagliptine 50mg = 1 a day

pioglitazone 30 mg= 1 a day

Amlodipine for blood pressure.

I have full control over my diet.

in breakfast i use dalia(9 am), and in lunch(2 pm) chapatis(4-5 pcs.), dal, vegetables without potato, salads, curd.

in evening(7 pm) i used normal snacks with tea made of milk + tea + Sugar free sweetener.

in dinner(9 pm) i take chapatis(3-4 pcs.), some paneer, salads, green vegetable(Normal Oily). and final a bowl of oats made in milks without any sweeter. I take sweets(1 or 2 times in a year), rice(1 time in a 2 week), potato(some times when it is mixed with vegetable, but i separate them from my plate ).

I do early morning walk of 4-5 km. this is only thing what i do as physical exercise.

So please give me your valuable suggestions.

I'd also like to add a comment here is that, This Blood sugar level is after eating Some Sweets, Sweet Potato, and some fruits. I checked my Sugar level after 4 days of eating these. Firstly I did not think about mentioning these things here. But for accurate understanding of case i am mentioning Here.

Last edited by

14 Replies

oldestnewest
  • @eranshu ,

    Do not know anything about the practical impact of gall bladder stones.

    Let us wait for someone to enlighten us on that.

    Till someone comes along,

    a look at your oral diabetes medicines, shows that you have almost reached the maximum dose for them. The next step could be insulin.

    Meantime, try reducing chapattis in your lunch & dinner & replace with non-root vegetables. Reduce by 1 chapatti for a week & then by 2 the next week. Be sure to monitor with glucometer during this reduction phase.

    Normal Evening snacks - Don't know what you are eating. Request you to inform. Try munching on almonds or peanuts ( both limited ) instead of snacks.

    After Dinner Oats + Milk - Is it a habit. Try giving it up.

    In addition check out below link :

    healthunlocked.com/diabetes...

    ---------------------

    Note : It is very important that you constantly monitor with glucometer if you undertake any dietary changes, as the drugs glimipride & pioglitazone can cause severe hypoglycemia. Also be ready to reduce medicines gradually if you undertake dietary changes. Would suggest reducing / eliminating pioglitazone first, then glimipride & then vildagliptin.

    Thanks

  • HI Recyan,

    Thanks for reply.

    As you asked about snacks, i used high fiber sugar free biscuits( 1 or 2 pcs.) or namkeen(gram).

    Tell me something about LWMDG as i saw on this website. Is it work???

  • @eranshu ,

    LWMDG - Search for posts by ShooterGeorge in this forum.

    You should be able to find it.

    Edit : Found one of the post . Check it out.

    healthunlocked.com/diabetes...

    Thanks

  • Hi Recyan,

    Just want to update you on some facts which i did not mention in post , This Blood sugar level is after eating Some Sweets, Sweet Potato, and some fruits. I checked my Sugar level after 4 days of eating these. Firstly I did not think about mentioning these things here. But for accurate understanding of case i am mentioning Here. Tell me, is this may be a reason to high blood sugar level.

  • I think you have reached the maximum oral medication load but still not reached acceptable sugar level. You are also conscious about diet and exercise.Having gone through this stage,I finally switched over to insulin and the results are acceptable(HbA1c 6.3).Learn every thing about insulin treatment and take a decision.

  • You must try to reduce chapatis, milk in your tea,patatoes ,dal ( protiens )from your diet. Avoid rice, dalia ( oats ) . This might make difference in your BS levels. Also ask your Doctor if metmorfin has some side effects. This came in The Times Of India. Try to switch over to LCHF.

  • @plus ,

    [quote @plus]

    Also ask your Doctor if metmorfin has some side effects. This came in The Times Of India.

    [/quote]

    I also remember reading the same.

    At the same time, started wondering whether there was an ulterior motive behind the same.

    Metformin as of today is one of the cheapest & safest. There are so many other drugs in the market, which really pinch one's pocket with worse side-effects.

    I agree with you about going the Diet Management way first to control Diabetes & then supplement with medicines if it does not work in totality.

    Thanks

  • Hello Plus,

    Then what should i eat. No Dal, no Chapatis, No Rice, No Milk. Then what is remaining to Eat for a vegetarian.

  • Eat Dal & Chapatis- 2/day. Milk in breakfast. No milk in tea /coffee. Have green tea. Think of subsitutes. I am also a veg. BTW

  • You must completely eliminate chapatis and dalia. Carbohydrates are worse than sugar.

    If you are non veg then eat more meat, fish eggs.

    Otherwise eat more cheese, salads with good oils, ghee butter. Eat lots of nuts, linseed with salads.

    Eat as much vegetables as you want and use more oil if needed to make it more filling.

    Exercise.

    And lastly start meditating and being in a state of joy and love, recognizing the god within you. Get out of fear and panic and anger. You will not only heal you body but also heal your life.

  • dear friend . iam glad you are walking 4 to 5 km in a day . is it possible to try swimming also since sugar level is not coming in full control . swimming is very good to control sugar level and reduce the medicines stage by stage . check the sugar level immediately after swimming for half to one hour . i have suggested with my experience after regular swimming for 45 mins daily in a pool for last 3 months. i stopped insulin and now plan to stop my one time medicine also. you have to decide what is good for your health and aim is to keep the sugar in control ie to an acceptable standard . i do not know your history .....good luck dear friend

  • Although I am new to the world of diabetes, say about six months and so.as many of our learned friends suggested. You have reached higher level of allopathic medicines.so why not try some homeopathic medicines from world renouned cos.which I m doing.

    Try

    R 40 from dr.Reckeweg germany

    Sugium jambolanumQ from schawbe Germany or any reputed co.

    BC7 from SCHWABE germany or dr.Reckeweg. or SBL INDIA

  • Hello mimani,

    I have already used this R40, but it was not worthy.

  • Thanks eranshu.I also needed this advice abour r 40 , as I was not able to assess its individual worth

You may also like...